Vyvanse how long

Common Questions and Answers about Vyvanse how long

vyvanse

My son just started takeing vyvanse and i woul like to know how long does it take to get in to the system and show signs of working?
What herbal remedies are there --i used to take ephedrine i.e. mahang is it back on the shelves or do you need a script? What else is there?
how long does it usually take for an overdose on vyvanse to where off?
I'm not addicted or ever think about being addicted to the vyvanse or any drug I've ever used. No matter how addictive the drug might be, I can take a normal dose or a high one, as I have mentioned. And I had minor side effects with no addictions... And the 250mg actually lasted two days in a row, if I just took the 250mg one morning and the next morning I took 50mg... I felt like it was still staying strong.
He actually recommended that I take it only as need because your tolerance doesn't build up as fast when you do this, therefore, making vyvanse more effective in the long run. And about how you're crashing really hard and feeling queezy. I believe that is normal, however you might be on too high of a dose. Everyone is different. Vyvanse works wonders for some people and other people just hate it.
His doctor put him on Vyvanse. He has since flunked out of 2 colleges due to the fact that he can't focus. He IS and has always been a very good athlete, playing football and basketball in high school and college. I assume that is due to the fast-pace of those sports. However, I am beginning to wonder if the Vyvanse is working on the problem. The doctor said that he has to get him on the right dosage and has been changing the strength.
Is there published research on long term effects of vyvanse on memory? 1200mg of vyvanse per day is the helpful dose. Does this increase probability of memory loss? If so, what kind of memory loss? How serious or debilitating?
I have been reading online the possible correlation with vyvanse and the acne. She began taking Vyvanse in December and is on 50 mg. I don't want to rush into Accutane if there is possibility that the Vyvanse is what is causing this. Appreciate any input. She has always been in the small percentage that experiences side effects. She has been on Bactrim for a month now. Thanks!
i have a long day and take vyvanse very early it is suposed to last 12 hrs but i think more like 7 i read that people take boosters with it i still have ritalin cause i just switched 2 weeks ago to 70 mg vyvanse and it doesnt do anything anymore did the vyvanse make it so it no longer works what is the best way to go about this aftr work i take care of my kids all night and have been lacking energy and very short with them which isnt fair cause it is not their fault id ask my dr but he would jus
Soo I did I don't like it makes me feel depressed n think to much about life. y this likethat N that like this. Kind of deal. Vyvanse don't last has long has concerta.
Do a little research online about Straterra and ask your doc if it's an option for you. I see how you can like the feeling of Vyvanse but when I was on 70 mg. it made me too mellow so I asked to have my dose reduced. That is a normal reaction for someone who does have adult ADD. Good luck to you!!
This is called Off Label Prescribing. Does anyone here take over 70mg of Vyvanse? If so, how long does it last? I actually called Shire this past weekend and made a product complaint. I told the rep that my meds were wearing off after 4-5 hours & asked if it was possible to get my doctor to write for more than 70mg. She said that the doctor can do anything he wants, he can prescribe as much as he feels the patient needs.
//www.addadhdblog.com/vyvanse-dosage-how-to-get-the-right-dose/#c987e And - http://www.corepsychblog.com/2009/06/vyvanse-dosage-for-adhd-finding-the-safe-top-of-the-window/ I think these two sites will answer a lot of your questions about dosing. Also there are two adult sites dedicated to ADD. They have a ton of info. Way more than I could ever type here. When you get bored or have a lot of time you might want to check them out. The site totallyadd.
Generally speaking you should not change the dose of prescribed medication without checking in with your doctor first. I'm not sure how long you've been on the medication but many require a few weeks for your body to adjust and feel normal again. Another thing you could do is talk to the pharmacist, ask if feeling this tired is considered normal. S/he won't be able to switch your dose or med but they can let you know if you have a problem and need to talk to your doctor ASAP.
//addadhdblog.com/vyvanse-dosage-how-to-get-the-right-dose/?doing_wp_cron=1390777491.
In fact I waited a whole 24 hours until my last Adderall pill to take Vyvanse just to make sure I was safe. When I began Vyvanse treatment it really worked. It kept me focused I was pretty much where I wanted to be. I had some tension and anxiety but I could cope with it. Vyvanse was giving me the clarity that I was looking for with some side-effects that I could manage, at the time.
I've been taking his 40mg vyvanse here and there and it made me feel fantastic. Then last week I took one and I felt like how all of you were explaining. I shrugged it off and just thought it was a bad weekend. Well today I was prescribed vyvanse. I've taken my first 50mg and I don't think i'm going to take the rest. I know I should try and see this out and take the prescription, I highly doubt I am going to. Aderol seems like it is the correct drug for ADD if given in the right quantities.
When I increased to 10, he was a zombie. Chris how is your son's diet and weight on the Focalin? I have taken my son off of the Vyvanse after two days of hell. I already posted my concern yesterday. Then after posting - later yesterday, my son said he saw someone named Johnny stabbing himself with a pencil. I will never give him Vyvanse again. I am keeping him on the Focalin 7 mg. This has been a very scary experience for two days. I cannot bear to watch my child go through.
i realize this is a known side effect to an overdose of this medication, but i was just wondering how long it could last, or if it could cause other medical conditions.
He then prescribed to me the amphetamine, Vyvanse (30mg). I was to take it the very next morning after breakfast. I have had very few problems with the my other medications, like the antidepressant, Zoloft (50mg), and the antihistamine, Zyrtec (10mg). But I have started to notice some very disturbing and confusing side effects the same day I started taking this. On Friday, I had taken one pill in the morning and left to go to school (I had taken my other medications the night before).
//www.addadhdblog.com/vyvanse-dosage-how-to-get-the-right-dose/#c987e it looks like you are taking the right amount or slightly above the correct amount. Actually, it almost sounds like you might be taking too much and are getting that "zombie" effect. Talk to your doctor and let them know what is going on. Then please post back and let us know. That info will help others. By the way, if you are taking it with something like orange juice - that could have an effect.
What are the long term effects of vyvanse on one's memory and other brain functions? (And have there been any well constructed studies done on this subject?) This is an attempt to "Ask an Expert".
I'm up to 10 to 15 a day now and take five just to get me moving in the morning. This is no way to live. How long and how hard are the with drawals from it? I don't want to live my life around this drug anymore. Just a word of encouragment some times is what I think I need and to know that I am not alone.
Anyway, without telling me, he quit the Vyvanse cold turkey 15 days ago. He is still going thru withdrawal. Please, can someone help me? How long will this last? After he first quit taking it, he was angry, suicidal, tired, and was having flu-like symptoms every day. Now, he has "episodes" of feeling this way about twice a day, usually in the middle of the day, and then again at night right before he goes to sleep.
im a 17 year old male who's been on & off different medications for 3 years before i tried "vyanse" last last year at around this time. I went from 20mg to 30mg then to 50mg & took it till the end of may then stopped because of summer. I again started taking it in August & took it 5 months straight, & actully had increased its dosage to 60mg early December. I ran out on the 21st & stopes taking anymore until January 3rd, the day we came back from Christmas break.
So what is this I experienced? and how do I know if this 50 mg is the right dose? I am so scared of this drug but he assured me that this is one of the best adhd drugs out and is most effective I do notice just a tiny decrease in appetite but nothing concerning what should I do and what are your thoughts on this?
Is there something NATURAL that can help my ADD and make me feel the same way that I do now (on Vyvanse)? I just do not want to be on meds forever. THANK YOU SO MUCH! GOD BLESS!
30 ( considering i wasn't really sure how long to wait) i also had NO appetite on day two and ate only a bread stick because i just couldn't make myself hungry enough to eat. It is not 2:27 am the morning of day three and i have not slept for 38 hours as of right now. I can't keep this up for the month my dr wants me to try Vyvanse. I'm not sure what to do, either stop taking the drug completely or maybe only take one of the two 30 mg doses instead of taking that twice a day.
MedHelp Health Answers